It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Celexa Effects

Re: Celexa Effects

[ Back to Messages ]

Message

Posted by Jennifer on October 25, 2000 at 12:49:10:

In Reply to: Celexa Effects posted by Tom on October 25, 2000 at 12:37:09:

Everyone reacts differently with Celexa (as well as any other drug.) The side effects usually go away after 4-6 weeks. Although, it could take longer.

My suggestions would be to weigh the pros of how you feel against the cons of the side effect(s). Can you live with feeling like you're "tip toeing through the tulips" with the possibility that side effect might go away completely or at least lessen after a while?

Regardless, I would not stop taking the drug until you've been on it at least a full 8 weeks. Stopping any sooner, you won't know if your side effects changed and if this drug helps tremendously with the problem you took it for in the first place.

Jen

: I started taking celexa for severe anxiety about three weeks ago. I now have a powerful "tiptoe through the tulips" feeling which lasts several hours each day.

: I am wondering whether this is a transient effect. Will my mind and body become acclimated?

: Thank you.
: Tom




Follow Ups




All times are GMT -7. The time now is 04:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!